Alert archive / Ohio / Flash Flood Warnings in 2020
Flash Flood Warning 15, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Aug 28, 2020, 4:35 PM EDT for Cuyahoga County, Lorain County, Ohio. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2020, 4:35 PM EDT (20:35 UTC)
- Expired
- Aug 28, 2020, 11:30 PM EDT
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cuyahoga County, OH, Lorain County, OH
The radar
The Cleveland radar (KCLE), 15 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 9:51 PM EDT | HEAVY RAIN 2.73 | 2 Nw Brook Park, OH | 12 HOUR TOTAL FROM ASOS STATION KCLE CLEVELAND. |
| Aug 28, 10:15 PM EDT | HEAVY RAIN 2.59 | 2 Wsw Seven Hills, OH | 12 HOUR TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 922 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.9
The text
As transmitted.
262
WGUS51 KCLE 282035
FFWCLE
OHC035-093-290330-
/O.NEW.KCLE.FF.W.0015.200828T2035Z-200829T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
435 PM EDT Fri Aug 28 2020
The National Weather Service in Cleveland has issued a
* Flash Flood Warning for...
Cuyahoga County in northeastern Ohio...
Northern Lorain County in north central Ohio...
* Until 1130 PM EDT Friday.
* At 433 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Heavy rain continues to fall
over areas that already received up to two inches of rain from
earlier in the day. Additional showers and thunderstorms are
expected to move into the warned area through this evening. Flash
flooding is ongoing or expected to begin shortly. Additional
rainfall amounts of 1 to 3 inches are possible in the warned area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
4142 8139 4136 8139 4135 8159 4128 8157
4128 8234 4147 8235 4147 8229 4151 8221
4152 8168 4163 8149
FLASH FLOOD...RADAR INDICATED
$$
Jamison2 follow-up statements
971
WGUS71 KCLE 282137
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
537 PM EDT Fri Aug 28 2020
OHC035-093-290330-
/O.CON.KCLE.FF.W.0015.000000T0000Z-200829T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cuyahoga OH-Lorain OH-
537 PM EDT Fri Aug 28 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FRIDAY
FOR CUYAHOGA AND NORTHERN LORAIN COUNTIES...
At 533 PM EDT, Doppler radar indicated ongoing rain across the
warned area. Additional thunderstorms are expected to move into the
area later this evening. Runoff from this and earlier rain will
continue through this evening and could cause small streams and
creeks to overflow their banks. Flash flooding of urban areas where
drainage is poor can also become hazardous as water accumulates.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
4142 8139 4136 8139 4135 8159 4128 8157
4128 8234 4147 8235 4147 8229 4151 8221
4152 8168 4163 8149
FLASH FLOOD...RADAR INDICATED
$$
Jamison269
WGUS71 KCLE 290322
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
1122 PM EDT Fri Aug 28 2020
OHC035-093-290332-
/O.EXP.KCLE.FF.W.0015.000000T0000Z-200829T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cuyahoga OH-Lorain OH-
1122 PM EDT Fri Aug 28 2020
...THE FLASH FLOOD WARNING FOR CUYAHOGA AND NORTHERN LORAIN COUNTIES
WILL EXPIRE AT 1130 PM EDT FRIDAY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
4142 8139 4136 8139 4135 8159 4128 8157
4128 8234 4147 8235 4147 8229 4151 8221
4152 8168 4163 8149
$$
CampbellWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 4:35 PM EDT, 0 minutes earlier.
Area forecast discussion, Aug 28, 4:35 PM EDT, 0 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 435 PM EDT Fri Aug 28 2020 .SYNOPSIS... A stationary front associated with a developing low pressure over northwest Ohio is expected to transition into a warm front and begin moving northward overnight. The low pressure will force a cold front southeast across the area Saturday morning. High pressure will build in Saturday afternoon and remain over the area through Sunday. && .NEAR TERM /THROUGH SATURDAY NIGHT/... Near term begins with ongoing widespread thunderstorms and showers across the area. Synoptically, a stationary boundary currently expands the shoreline of Lake Erie, as a low pressure system begins to develop over northwest Ohio. Ample moisture has moved its way into the region as a result of remnants of Laura approach the Ohio River Valley. Currently, 1500-2000 J/kg of MLCAPE exist over the area and are forecast to persist into the evening hours. This overall environment has created a ripe environment for showers and thunderstorms to persist into the evening. These storms do have the potential to be severe, with strong winds the highest threat, although hail cannot be ruled out. Another concern across the area is with heavy rainfall reoccurring over the same areas. PWATS across the area range from 1.8 to 2 inches. Multiple bands have already moved across the area and are continuing to progress, however the stationary front will be something to keep an eye on for the potential of storms to slow, and potentially stall over already saturated areas. As we move into the overnight hours, a low pressure system will begin to move to the northeast, dragging a cold front southeast across the area. This will bring another round of showers and thunderstorms across the area Saturday morning. Behind this front, a cooler and drier airmass will build in and bring nicer conditions to the area for the remainder of the forecast period. High temperatures on Saturday will be in the mid to upper 70s with noticeably less humid conditions. Overnight lows tonight will be in the low 70s and tomorrow night will be in the mid to upper 50s. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... Fair weather is expected Sunday and Sunday night as high pressure builds across the region with low humidity. On Monday and Monday evening a weak short wave will pass to the south of the region and may spread a few showers into the region. The GFS model appears to be overdone and suffering from convective feedback as compared to the ECMWF. Will lower POPS some from the NBM. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Fair weather is expected Sunday and Sunday night as high pressure builds across the region with low humidity. On Monday and Monday evening a weak short wave will pass to the south of the region and may spread a few showers into the region. The GFS model appears to be overdone and suffering from convective feedback as compared to the ECMWF. Will lower POPS some from the NBM. && .AVIATION /18Z Friday THROUGH Wednesday/... Converging areas of rainfall from the northern line and development over southern Ohio lifting into the forecast area. Will see on and off TSRA at TAF sites with heavy rain through evening. Storms will taper off after dark, but an approaching cold front will bring a chance for showers and isol TSRA towards daybreak. Look for lowering ceilings as the cooler air filters in with BKN/OVC025 ceilings expected to start the day on Saturday. Light rain possible for the morning. Winds will shift to the northwest. Outlook...Non-VFR possible with showers and thunderstorms into Saturday. && .MARINE... Overnight weather across Lake Erie is complicated by the approach of the remnants of Laura and a cold front from the west. Several rounds of convection are expected with some increase in southwest winds ahead of the front. The front will reach the western edge of the lake by 12Z Saturday and sweep well east of the lake by 18Z. Winds will veer to the northwest after the frontal passage and increase to around 20 knots and a SCA will likely be needed. High pressure will build over the lake for Sunday and early Monday before moving off the New England coast Monday night and Tuesday. The pressure gradient will increase Wednesday as a cold front approaches the lake. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Campbell NEAR TERM...Campbell SHORT TERM...LaPlante LONG TERM...LaPlante AVIATION...Jamison MARINE...LaPlante
Hazardous weather outlook, Aug 28, 6:14 AM EDT, 10 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 614 AM EDT Fri Aug 28 2020 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-291015- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 614 AM EDT Fri Aug 28 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, western Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms will increase in coverage across the area today. Some of the storms this afternoon into this evening may be strong to severe, with damaging winds and heavy rainfall the primary threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 28, 2:03 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
203 PM EDT FRI AUG 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM TSTM WND GST CARDINGTON 40.50N 82.89W
08/28/2020 E60 MPH MORROW OH PUBLIC
&&Special weather statement, Aug 28, 2:42 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Cleveland OH
242 PM EDT Fri Aug 28 2020
OHZ008-017>019-027-028-281945-
Crawford-Seneca-Wyandot-Huron-Hancock-Sandusky-
242 PM EDT Fri Aug 28 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HURON...
SENECA...SOUTHEASTERN SANDUSKY...NORTHEASTERN WYANDOT...NORTHERN
CRAWFORD AND NORTHEASTERN HANCOCK COUNTIES...
At 242 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Findlay to near New Riegel to near New
Washington. Movement was northeast at 25 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Findlay, Tiffin, Norwalk, Fremont, Fostoria, Bellevue, Clyde,
Willard, Green Springs, Milan, New Washington, Bloomville, Sycamore,
Arcadia, Vanlue, New Riegel, Chatfield, Ballville, Carey and
Monroeville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4103 8377 4117 8353 4117 8342 4123 8342
4139 8313 4135 8284 4129 8284 4128 8244
4100 8283 4100 8270 4088 8298
TIME...MOT...LOC 1842Z 237DEG 23KT 4106 8362 4104 8322 4090 8289
KahnSpecial weather statement, Aug 28, 3:10 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Cleveland OH
310 PM EDT Fri Aug 28 2020
OHZ010-011-013-019>023-031>033-282015-
Summit-Geauga-Huron-Portage-Stark-Mahoning-Medina-Trumbull-Lorain-
Cuyahoga-Wayne-
310 PM EDT Fri Aug 28 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TRUMBULL...EAST CENTRAL
HURON...PORTAGE...MAHONING...GEAUGA...CUYAHOGA...MEDINA...STARK...
SUMMIT...NORTHEASTERN WAYNE AND LORAIN COUNTIES...
At 310 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wakeman to near Doylestown to near
Waynesburg. Movement was northeast at 45 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Cleveland, Akron, Canton, Youngstown, Elyria, Warren, Medina, Salem,
Ravenna, Columbiana, Parma, Lakewood, Cuyahoga Falls, Euclid,
Cleveland Heights, Strongsville, Boardman, Brunswick, Westlake and
Massillon.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4095 8173 4115 8253 4151 8197 4148 8189
4150 8171 4162 8151 4157 8148 4157 8134
4144 8083 4120 8052 4090 8052 4090 8082
4093 8084 4093 8089 4090 8090 4090 8108
4073 8109 4072 8124 4065 8124 4065 8134
TIME...MOT...LOC 1910Z 233DEG 39KT 4118 8236 4099 8166 4064 8121
KahnSpecial weather statement, Aug 28, 3:31 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
331 PM EDT Fri Aug 28 2020
OHZ007>010-282030-
Erie-Ottawa-Sandusky-Lorain-
331 PM EDT Fri Aug 28 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...ERIE...
NORTHEASTERN SANDUSKY AND NORTHWESTERN LORAIN COUNTIES...
At 331 PM EDT, strong thunderstorms were clustered near Castalia, or
near Sandusky, moving northeast at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Lorain, Elyria, Sandusky, Western Vermilion, Vermilion, Port Clinton,
Kelleys Island, Put-In-Bay, Avon Lake, Amherst, Northern Milan,
Milan, Castalia, Avon, Sheffield, Catawba Island, South Amherst,
Marblehead, Berlin Heights and Bloomingville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4146 8311 4153 8299 4151 8300 4152 8289
4166 8283 4155 8282 4153 8282 4160 8269
4151 8273 4146 8304 4145 8304 4146 8270
4138 8248 4151 8197 4128 8233 4129 8284
4135 8284 4139 8312
TIME...MOT...LOC 1931Z 233DEG 29KT 4139 8274
KahnSpecial weather statement, Aug 28, 3:59 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Cleveland OH
359 PM EDT Fri Aug 28 2020
OHZ027-028-036-282030-
Crawford-Wyandot-Marion-
359 PM EDT Fri Aug 28 2020
...A STRONG THUNDERSTORM WILL AFFECT MARION...EASTERN WYANDOT AND
SOUTHWESTERN CRAWFORD COUNTIES...
At 359 PM EDT, a strong thunderstorm was located over La Rue, or 11
miles east of Kenton, moving northeast at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Marion, Upper Sandusky, La Rue, Morral, Marseilles, Nevada, New
Bloomington, Green Camp and Harpster.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4051 8325 4051 8342 4053 8341 4068 8342
4070 8344 4071 8346 4094 8320 4069 8293
4047 8325
TIME...MOT...LOC 1959Z 224DEG 31KT 4059 8341
ClarkLocal storm report, Aug 28, 4:22 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
422 PM EDT FRI AUG 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM MARINE TSTM WIND 2 NNE SANDUSKY 41.49N 82.70W
08/28/2020 M39 MPH LEZ144 OH MESONET
34 KNOT PEAK WIND.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 8:41 PM EDT | Special Weather Statement | CLE | Trumbull | 49 min |
| Aug 28, 5:29 AM EDT | Special Marine Warning | CLE | 61 min | |
| Aug 28, 6:29 AM EDT | Special Marine Warning | CLE | 77 min | |
| Aug 28, 7:00 AM EDT | Special Marine Warning | CLE | 46 min | |
| Aug 28, 7:34 AM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga | 41 min |
| Aug 28, 8:12 AM EDT | Special Weather Statement | CLE | Geauga, Trumbull | 63 min |
| Aug 28, 8:25 AM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga, Lake | 4 hr |
| Aug 28, 9:02 AM EDT | Special Weather Statement | CLE | Cuyahoga | 43 min |
| Aug 28, 9:40 AM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga | 3 hr |
| Aug 28, 9:48 AM EDT | Special Weather Statement | CLE | Portage, Trumbull | 57 min |
| Aug 28, 10:22 AM EDT | Areal Flood Advisory | CLE | Portage, Summit, Trumbull | 3 hr |
| Aug 28, 10:49 AM EDT | Flash Flood Warning | CLE | Cuyahoga, Summit | 4 hr |
| Aug 28, 11:08 AM EDT | Special Weather Statement | CLE | Mahoning | 67 min |
| Aug 28, 11:29 AM EDT | Special Weather Statement | CLE | Stark | 46 min |
| Aug 28, 11:34 AM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 56 min |
| Aug 28, 11:43 AM EDT | Special Weather Statement | CLE | Medina | 47 min |
| Aug 28, 11:48 AM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit, Wayne | 40 min |
| Aug 28, 11:52 AM EDT | Special Weather Statement | CLE | Knox | 38 min |
| Aug 28, 11:57 AM EDT | Severe Thunderstorm Warning | CLE | Lorain | 40 min |
| Aug 28, 12:13 PM EDT | Special Weather Statement | CLE | Medina | 47 min |
| Aug 28, 12:35 PM EDT | Special Weather Statement | CLE | Summit | 40 min |
| Aug 28, 12:48 PM EDT | Special Weather Statement | CLE | Stark | 42 min |
| Aug 28, 12:55 PM EDT | Areal Flood Advisory | CLE | Stark, Summit | 4 hr |
| Aug 28, 1:00 PM EDT | Special Weather Statement | CLE | Lorain | 45 min |
| Aug 28, 1:22 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Marion, Morrow | 53 min |
| Aug 28, 1:51 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Richland, Wayne | 54 min |
| Aug 28, 1:55 PM EDT | Special Weather Statement | CLE | Crawford, Richland, Wyandot | 65 min |
| Aug 28, 2:00 PM EDT | Special Weather Statement | CLE | Holmes | 60 min |
| Aug 28, 2:03 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Richland | 57 min |
| Aug 28, 2:11 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 43 min |
| Aug 28, 2:16 PM EDT | Special Marine Warning | CLE | 89 min | |
| Aug 28, 2:36 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina, Wayne | 39 min |
| Aug 28, 2:42 PM EDT | Special Weather Statement | CLE | Sandusky, Seneca | 63 min |
| Aug 28, 2:52 PM EDT | Special Marine Warning | CLE | 113 min | |
| Aug 28, 3:10 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Mahoning, Medina, Portage, Stark and 2 more | 65 min |
| Aug 28, 3:26 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 64 min |
| Aug 28, 3:30 PM EDT | Areal Flood Advisory | CLE | Hancock, Seneca, Wood, Wyandot | 8 hr |
| Aug 28, 3:31 PM EDT | Special Weather Statement | CLE | Erie, Lorain | 59 min |
| Aug 28, 3:39 PM EDT | Special Marine Warning | CLE | 96 min | |
| Aug 28, 3:55 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 6 hr |
| Aug 28, 3:59 PM EDT | Special Weather Statement | CLE | Marion | 31 min |
| Aug 28, 4:10 PM EDT | Special Marine Warning | CLE | 95 min | |
| Aug 28, 5:25 PM EDT | Special Weather Statement | CLE | Ashland, Richland | 35 min |
| Aug 28, 5:56 PM EDT | Special Marine Warning | CLE | 64 min |
Nearby
Flash Flood Warnings in Ohio, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.